# SDR FDEA202201290176

- Difficulty date: January 29, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 57,976 hours, 27,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  901     33-50  4826     28JAN22  MUC  FACT  U  DOOR 1R EXTERIOR EMERGENCY LIGHT / SLIDE LIGHT INOP   FACT 29JAN22 12:08   MUC U  DOOR 1R EMERGENCY LIGHT / SLIDE LIGHT REPLACED ACC  AMM 33-51-06-2-1 (REV 129.0)
